A note on truncated polynomials

Giuseppe Dattoli, Clemente Cesarano, Dario Sacchetti

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

Truncated polynomials have been shown to play a role of crucial importance in the evaluation of integrals involving products of special functions. The properties of this family of polynomials are relatively little known, and this paper is devoted to their study and to a deeper understanding of their role. © 2002 Elsevier Science Inc. All rights reserved.
Original languageEnglish
Pages (from-to)595 - 605
Number of pages11
JournalApplied Mathematics and Computation
Volume134
Issue number2-3
DOIs
Publication statusPublished - 25 Jan 2002
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this